# SDR ASAA2021112836753

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 55,158 hours, 19,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EXIT SIGN SEEMS TO BE MISSING FRONT PART. GROUNDED - YES. INSTALLED EXIT ROW SIGN COVER. OPS CHECKED GOOD AND SECURED ---- IN REF. TO B737-800 AMM 33-51-01.
